Jump to content

Search the Community

Showing results for tags 'adverse'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all, I want to share my experience with SSRI's and hope that anyone can relate to my story and can give me some advice. Back in 2015 I started having panic attacks after a few stressfull months. As they did not stop naturally, the doctor perscribed Cipralexa (Escitalopram). However, a few days after taking 10 mg/day of them, my panic attacks got worse and ultimately lasted 24/7. I got depersonalisation, heat upwellings, red rashes and was hyperventilating chronically. Deep inside I knew this was not normal, but the doctor told me that the first weeks on a new SSRI can be tough, but that it all will settle down eventually. Only, it didn't. After 2 weeks on the drug, it was so bad I had to be taken into a psychiatric department of the hospital. There they decided to stop Cipralexa and try Zoloft. However, my reactions to that were even worse, with insomnia, constant stressed feeling, diziness, brain zaps and some kind of uncontrollable muscle spasms. Sometimes it even felt like I was having some kind of seizure. When I showed the rash, which had shown up again with Zoloft, to the doctor and explained my symptoms, they took me off all SSRI's, and in a rage, I quit the hospital myself. Ever since I feel like I'm recovering. There hasn't been a day since 2015 that I felt healthy. I have depression, anxiety, hyperventilation episodes, chronic headaches, ticks of the muscles of the neck/head, and rapid heart beat. Now, I'm on 100 mg/day Amitryptiline (Elavil) and 5mg/day Bisoprolol. Luckily, I do not have the adverse reaction to Elavil and it helps me somewhat to cope and get through the day. Now I am wondering: what has happened? Did I have an allergic reaction? Is this even possible for SSRI's and what test can I order to proof this? Was the doctor wrong to not stop the medication immediately? Did anyone else have these kind of reactions and did they ever recover? What is different between modern SSRI and tricyclic ones for which I do not have these reactions? I hope someone can clarify these issues. Thanks in advance for answering!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy